# SDR TRBA2007109

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 15,147 hours, 16,656 cycles
- System (JASC): 6113 · Propeller Spinner Section
- Part: Screw
- Part number: AN8143DL
- Condition: Loose
- Location: Propeller Dome
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LOST NR 2 OIL PRESSURE IN FLIGHT.  INDICATION ON CAP AND OIL PRESSURE SWITCH.  NR 2 ENGINE SHUT DOWN IN FLIGHT AS PER AOM VOL 1.  POST FLIGHT INSPECTION REVEALED OIL DRIPPING FROM ENGINE IN LARGE PUDDLE AND COVERING SIDE OF A/C.  FOUND ACTUATOR ASSEMBLY PLUG AND BLEEDER SCREW LOOSE; LOSING OIL THRU PLUG.  RE-ATTACHED PLUG AND BLEEDER SCREW IAW HAMILTON SUNDSTRAND MM NR 61-13-12.  COMPLIED WITH ENGINE OIL CONSUMPTION CHECK IAW PRATT AND WHITNEY MM NR 05-50-00 AND AE WORK CARD NR 055007-CS-20000-002.  ALL PARAMETERS NORMAL.  ALSO CLEANED SIDE FUSELAGE AND NR 2 ENGINE IAW JIC NR 12-21-11.
